# SDR 02FDEA00811

- Difficulty date: November 7, 2002
- Submitted: November 11, 2002
- Operation: Air carrier
- Aircraft: N303FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46802
- Aircraft time: 65,002 hours, 19,404 cycles
- Engine: Ge CF650C2
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Chip Detector
- Condition: Contaminated
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

ENGINE NR 2 OIL FILTER LEVEL 2 ALERT, CAME ON AT TOP OF CLIMB.  THROTTLE WAS RETARDED TO IDLE BUT ALERT STAYED ON.  ENGINE NR 2 WAS SHUT DOWN IAW THE CHECKLIST.  ENGINE FAN COWLS WERE OPENED AND THE MASTER CHIP DETECTOR WAS PULLED, FERROUS METAL STRANDS WERE COVERING THE END.  THE LUBE SUPPLY FILTER AND SCAVENGE OIL FILTER WAS REMOVED AND SAMPLES WERE PLACED IN SAMPLE BAGS & TAGGED.  MEM PP ENGINE WAS NOTIFIED THAT A FINE FERROUS CONTAMINANT GOLD IN COLOR, WAS PRESENT.  PULLED SCAVENGE PUMP FILTER SCREENS AND FOUND METAL IN THE B SCAVENGE IN FILTER.
